Gauss sums and solutions to simultaneous equations over $GF(2^y)$
Acta Arithmetica, Tome 35 (1979) no. 1, pp. 17-24
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_35_1_17_24,
author = {John Fulton},
title = {Gauss sums and solutions to simultaneous equations over $GF(2^y)$},
journal = {Acta Arithmetica},
pages = {17--24},
year = {1979},
volume = {35},
number = {1},
doi = {10.4064/aa-35-1-17-24},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-35-1-17-24/}
}
John Fulton. Gauss sums and solutions to simultaneous equations over $GF(2^y)$. Acta Arithmetica, Tome 35 (1979) no. 1, pp. 17-24. doi: 10.4064/aa-35-1-17-24
Cité par Sources :